MathSciNet Relay Station
MathSciNet bibliographic data
MR1715529 76F02 (35Q30 76D05 76F55 76M35 82B21)
Lions, Pierre-Louis; Majda, Andrew Equilibrium statistical theory for nearly parallel vortex filaments. Comm. Pure Appl. Math. 53 (2000), no. 1, 76–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement